# SDR UPS96205633

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1148-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED INTERCOSTAL CRACKED AT STA 1148-1166 AND STR 22R.  REMOVED, FABRICATED, AND INSTALLED INTERCOSTAL PER SRM 53-10-2 AND SRM 53-30-2.
